Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2017, 5(3), 80-85
DOI: 10.12691/tjant-5-3-1
Open AccessArticle

Hyers-Ulam Stability of Generalized Tribonacci Functional Equation

S. Arolkar1, and Y.S. Valaulikar2

1Department of Mathematics, D.M.'s College and Research Centre, Assagao, Goa 403 507- India

2Department of Mathematics, Goa University, Taleigao Plateau, Goa 403 206 - India

Pub. Date: April 05, 2017

Cite this paper:
S. Arolkar and Y.S. Valaulikar. Hyers-Ulam Stability of Generalized Tribonacci Functional Equation. Turkish Journal of Analysis and Number Theory. 2017; 5(3):80-85. doi: 10.12691/tjant-5-3-1

Abstract

In this paper we study Hyers-Ulam stability of the generalized Tribonacci functional equation, where a, b and c are non- zero constants. The functional equation is solved and its stability is established in the class of functions where X is a Banach space.

Keywords:
Fibonacci functional equation Hyers-Ulam stability Tribonacci functional equation

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Hyers D.. On the stability of the linear functional Equation, Proc. Natl. Acad. Sci. USA, 27(1941). 222-224.
 
[2]  Gordji M., Naderi M., Rassias Th.. Solution and Stability of Tribonacci functional equation in Non-Archmedean Banach spaces. ScienceDirect, Chaos and Fractrals 39(2009). 1005-1019.
 
[3]  Naderi M., Gordji M.. Hyers-Ulam Stability of Fibonacci functional equation in Modular Functional Spaces. Journal of Mathematics and Computer Science, 10(2014). 1-6.
 
[4]  Gordji M., Divandari A., Rostamian M., Park C. and Shin D.. Hyers-Ulam Stability of Tribonacci functional equation in 2-normed spaces. Journal of Computational Analysis and Applications, 16 (2014), 503-508.
 
[5]  Rassias M.. On the stability of functional equations and a problem of Ulam, Acta Applicandae Mathematicae, 62(1) (2000). 23-130.
 
[6]  Jung S. M.. Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Inc., Florida. 2001.
 
[7]  Jung S. M.. Hyers-Ulam-Stability of Fibonacci Functional Equation, Bulletin of Iranian Mathematica Society, 35(2) (2009). 217-227.
 
[8]  Jung S. M.. Functional Equation f(x) = pf(x-1)-qf(x-2) and its Hyers-Ulam Stability, Hindawi Publishing Corporation Journal of Inequalities and Applications Volume 2009, Article ID 181678.
 
[9]  Jung S. M. and Rassias M.. A linear Functional Equation of Third order Associated with the Fibonacci Numbers, Hindawi Publishing Corporation Abstract and Applied Analysis Volume 2014, Article ID 137468.
 
[10]  Bidkham M. and Hosseini M.. Hyers-Ulam Stability of k-Fibonacci Functional Equation, Int. J. Nonlinear Anal. Appl.2 (1) (2011) 42-49.
 
[11]  Stevic S. Bounded solutions of a class of difference equations in Banach spaces producing controlled chaos, Chaos, Solitonsand fractals, 35(2) (2008). 238-245.
 
[12]  Kuhapatanakul K. The Generalized Tribonacci p-numbers and Applications, East- West J. of Mathematics: 14(2) (2012). 144-153.
 
[13]  Lather R., Ashish, Kumar M.. On the stability of Tribonacci and k-Tribonacci functional equations in Modular space, International Journal of Pure and Applied Mathematics, 104(2) (2015), 265-284.
 
[14]  W. Hayes and K.R. Jackson. A survey of shadowing methods for numerical solutions of ordinary differential equations, Applied Numerical Mathematics 53(2-4)(2005), 299-321.
 
[15]  D. Bozkurt, C. M. da Fonseca and F.Yilmaz, The determinant of a circulant and skew-circulant matrices with Tribonacci numbers., Mathematical Sciences and applications e-notes, 2(2) (2014), 67-75.